Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 368791, 9 pages
http://dx.doi.org/10.1155/2014/368791
Research Article

Working with Missing Data: Imputation of Nonresponse Items in Categorical Survey Data with a Non-Monotone Missing Pattern

1Department of Public Health Sciences, Division of Biostatistics, University of California, Davis, Davis, CA 95616, USA
2Social Psychology, The University of Adelaide, Adelaide, SA 5005, Australia
3Department of Integration and Conflict, Max Planck Institute, 06017 Halle, Germany

Received 9 June 2014; Accepted 16 October 2014; Published 7 December 2014

Academic Editor: Jin Liang

Copyright © 2014 Machelle D. Wilson and Kerstin Lueck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Machelle D. Wilson and Kerstin Lueck, “Working with Missing Data: Imputation of Nonresponse Items in Categorical Survey Data with a Non-Monotone Missing Pattern,” Journal of Applied Mathematics, vol. 2014, Article ID 368791, 9 pages, 2014. https://doi.org/10.1155/2014/368791.